Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

Vol. 5, Issue 5, Part D (2019)

Mathematical modeling in social and behavioral sciences

Mathematical modeling in social and behavioral sciences

Author(s)
MD Alam
Abstract
Mathematics is an integral part of contemporary social and behavioral sciences. Many of today's profound insights into human behaviors could hardly to without the help of mathematics. It may be said that the main advance in modern social and behavioral science is characterized by applying mathematics to various social and behavioral problems. This paper presents some application of mathematics in social and behavioral sciences. It provides a general overview of mathematical approaches to different social and behavioral problems.
Pages: 310-312  |  357 Views  69 Downloads


International Journal of Applied Research
How to cite this article:
MD Alam. Mathematical modeling in social and behavioral sciences. Int J Appl Res 2019;5(5):310-312.
Call for book chapter
International Journal of Applied Research
Journals List Click Here Research Journals Research Journals